# SDR R61A20100050

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 14,940 hours, 10,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floorbeam
- Part number: 17063669003
- Condition: Corroded
- Location: Fuselage
- Part time: 14,940 hours, 10,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT SEAT TRACK FLOORBEAM AT FR 86 TO FR 89.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM PER THE EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK.
